A remark on Artin's conjecture.

M. Ram Murty; Rajiv Gupta

Inventiones mathematicae (1984)

  • Volume: 78, page 127-130
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Ram Murty, M., and Gupta, Rajiv. "A remark on Artin's conjecture.." Inventiones mathematicae 78 (1984): 127-130. <http://eudml.org/doc/143169>.

author = {Ram Murty, M., Gupta, Rajiv},
journal = {Inventiones mathematicae},
keywords = {Artin's conjecture; primitive root for infinitely many primes},
pages = {127-130},
title = {A remark on Artin's conjecture.},
url = {http://eudml.org/doc/143169},
volume = {78},
year = {1984},

AU - Ram Murty, M.
AU - Gupta, Rajiv
TI - A remark on Artin's conjecture.
JO - Inventiones mathematicae
PY - 1984
VL - 78
SP - 127
EP - 130
KW - Artin's conjecture; primitive root for infinitely many primes
UR - http://eudml.org/doc/143169
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.